# SDR TSAA9553037

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AL
- Make and model: Boeing 737297
- Aircraft serial: 22426
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND STRINGER ABOVE APU INLET - EXFOLIATION CORROSION.  REPLACED STRINGER PER SRM 51-10-1.  AIRCRAFT RETURNED TO SERVICE.  (X)
